Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Bi-variate, rectangular, optimum-interval interpolation


Author: Ferdinand Freudenstein
Journal: Math. Comp. 15 (1961), 288-291
MSC: Primary 65.20
MathSciNet review: 0129532
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Steffensen, Interpolation, Chelsea Publishing Co., New York, N. Y., 1950. 2d ed. MR 0036799
  • [2] N. I. Achieser, Theory of approximation, Translated by Charles J. Hyman, Frederick Ungar Publishing Co., New York, 1956. MR 0095369
  • [3] O. Biermann, Vorlesungen Ueber Mathematische Naeherungsmethoden, F. Vieweg und Sohn Verlag, Braunschweig, Germany, 1905; in particular p. 138-146 on interpolation involving two variables.
  • [4] F. B. Hildebrand, Introduction to numerical analysis, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1956. MR 0075670
  • [5] Kaiser S. Kunz, Numerical analysis, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1957. MR 0088045

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0129532-4
Article copyright: © Copyright 1961 American Mathematical Society